# SDR AALA202402281883

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 32,824 hours, 4,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Faulted
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DOOR EPAS SENSORS 2L STATUS MESSAGE IS PRESENT. MAINTENANC REMOVED AND REPLACED 2L EPAS PRESSURE BOTTLE ASSY IAW AMM B787-52-11-22-00A-520A-A AND AMM B787-52-11-22-00A-720A-A.
